MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Catalog Number 8002950
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a percutaneous renal procedure (perc) was performed in room 15.The procedure required warmed irrigation.Normal saline was delivered through a level 1 fluid warmer to maintain an irrigation temperature of around 41°c; however, the machine had a cooling water leak.Midway through the procedure, the writer noticed smoke coming from the machine.It was determined that the warming function malfunctioned, causing the plastic irrigation tubing to burn.The writer immediately stopped using the machine, removed the plastic tubing, and contacted medical equipment services to assess the device.There were no adverse effects on the patient at that time.The warmed normal saline solution remained at an appropriate temperature throughout the procedure.
 
Additional Manufacturer Narrative
The suspected device was not received for evaluation.The complaint could not be confirmed, and a root cause was unable to be determined.A good faith effort was conducted to retrieve the device from the customer.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman km21.7
carretera miguel aleman km 21
apodaca nl CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24688670
Report Number3012307300-2026-02902
Device Sequence Number21307988
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)051025
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8002950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2005
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown